# SDR CALA0800741

- Difficulty date: July 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 42,603 hours, 12,350 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553X7075T
- Condition: Corroded
- Location: Bs 1180-1310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FLOOR STURCTURE CREASE BEAM LOCATED AT STATION 1200 TO 1320 CORRODED IN SEVERAL SPOTS.  REMOVED DAMAGED SECTION AND FABRICATED NEW INBOARD CHORD SECTION OF CREASE BEAM FROM STATION 1180 TO 1310, PERFORMED REPAIR TO RIGHT SIDE FLOOR STRUCTURE INBOARD CHORD OF CREASE BEAM FROM STATION 1180 TO 1310 PER SRM 51-70-12 AND DWG 146N5590.
